Alert archive / Texas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 47, NWS Lake Charles, LA

April 25, 2011Jasper County, Tyler County, Texas

NWS Lake Charles, LA issued this severe thunderstorm warning at Apr 25, 2011, 10:30 PM CDT for Jasper County, Tyler County, Texas. It was in force for 60 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 25, 2011, 10:30 PM CDT (03:30 UTC)
Expired
Apr 25, 2011, 11:30 PM CDT
In force
60 min
Issued by
NWS Lake Charles, LA
Area
Storm-based polygon

Counties Jasper County, TX, Tyler County, TX

What was reported inside it

TimeReportWhereRemark
Apr 25, 11:35 PM CDTHAIL 15 S Browndell, TXPUBLIC REPORTED QUARTER SIZE HAIL AT HWY 96 AND FM 255. TIME ESTIMATED BASED ON RADAR
Apr 25, 11:40 PM CDTTSTM WND DMGBrookeland, TXJASPER SHERIFF REPORTS TREES DOWN ON ROADS NEAR BROOKELAND AS WELL AS DIME SIZE HAIL.
Apr 25, 11:40 PM CDTNON-TSTM WND DMGBrookeland, TXJASPER SHERIFF REPORTS TREES DOWN ON ROADS NEAR BROOKELAND AS WELL AS DIME SIZE HAIL.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lake Charles Mun, LA (KLCH), launched 00:00Z, 3.5 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lake Charles Mun, LA at 00:00Z on 2011-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2759 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lake Charles Mun, LA at 00:00Z on 2011-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 86 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2759 J/kg
Mixed-layer CIN
0 J/kg
Mixed-layer LCL
581 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
86 m²/s²
0-3 km storm-relative helicity
133 m²/s²
Significant tornado parameter
1.5
Supercell composite
8.4

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

062 
WUUS54 KLCH 260330
SVRLCH
TXC241-457-260430-
/O.NEW.KLCH.SV.W.0047.110426T0330Z-110426T0430Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1030 PM CDT MON APR 25 2011

THE NATIONAL WEATHER SERVICE IN LAKE CHARLES HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN JASPER COUNTY IN SOUTHEAST TEXAS...
   THIS INCLUDES...EBENEZER...JASPER...
  NORTHERN TYLER COUNTY IN SOUTHEAST TEXAS...
   THIS INCLUDES...TOWN BLUFF...ROCKLAND...COLMESNEIL...CHESTER...

* UNTIL 1130 PM CDT

* AT 1030 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM...CAPABLE OF PRODUCING PING PONG SIZE HAIL...
  AND DAMAGING WINDS IN EXCESS OF 60 MPH...13 MILES NORTH OF
  CHESTER...MOVING EAST AT 35 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  CHESTER BY 1040 PM CDT...
  ROCKLAND AND COLMESNEIL BY 1055 PM CDT...
  EBENEZER BY 1115 PM CDT...
  TOWN BLUFF BY 1120 PM CDT...
  BROWNDELL BY 1125 PM CDT...
  JASPER BY 1130 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WINDS IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND HEAVY RAIN. STAY INDOORS...
AWAY FROM WINDOWS.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
DAMAGING HAIL ACROSS ANGELINA COUNTY. SEEK SHELTER INSIDE A STURDY 
BUILDING AND STAY AWAY FROM WINDOWS.

&&

PLEASE REPORT SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE AT
337-477-5285 EXTENSION 1.

LAT...LON 3107 9458 3106 9453 3104 9447 3112 9405
      3115 9404 3116 9393 3098 9388 3074 9397
      3086 9463 3102 9466
TIME...MOT...LOC 0330Z 291DEG 32KT 3110 9461

$$

SHAMBURGER
1 follow-up statement
035 
WWUS54 KLCH 260402
SVSLCH

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1102 PM CDT MON APR 25 2011

TXC241-457-260430-
/O.CON.KLCH.SV.W.0047.000000T0000Z-110426T0430Z/
JASPER TX-TYLER TX-
1102 PM CDT MON APR 25 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1130 PM CDT
FOR NORTHERN TYLER AND NORTHERN JASPER COUNTIES...

AT 1058 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A 
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE 
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS 
LOCATED NEAR ROCKLAND...MOVING EAST AT 35 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  EBENEZER BY 1115 PM CDT...
  SAM RAYBURN DAM BY 1120 PM CDT...
  JASPER BY 1130 PM CDT...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

RADAR INDICATED SOME ROTATION WITH THIS STORM. SEVERE THUNDERSTORMS
CAN PRODUCE TORNADOES WITH LITTLE WARNING.

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE 
DAMAGING HAIL ACROSS ANGELINA COUNTY. SEEK SHELTER INSIDE A STURDY 
BUILDING AND STAY AWAY FROM WINDOWS.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 AM CDT TUESDAY MORNING
FOR SOUTHWESTERN LOUISIANA AND SOUTHEAST TEXAS.

&&

LAT...LON 3107 9458 3106 9453 3104 9447 3112 9405
      3115 9404 3116 9393 3098 9388 3081 9394
      3086 9463 3102 9466
TIME...MOT...LOC 0402Z 285DEG 32KT 3102 9430

$$

SHAMBURGER

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lake Charles, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 25, 10:25 PM CDT, 5 minutes earlier.

Area forecast discussion, Apr 25, 10:25 PM CDT, 5 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
1025 PM CDT MON APR 25 2011

.UPDATE...
SENT A QUICK UPDATE TO INCREASE POPS OVER NRN JASPER...NEWTON AND
TYLER COUNTIES. SEVERE CLUSTER OF STORMS CONTINUES TO MOVE EAST TO
SOUTHEAST TOWARD THE LAKES AREA OF EAST TX. IT APPEARS THE
STRONGEST PART OF THE STORM WILL STAY JUST NORTH OF THE CWA...BUT
COULD SEE STRONG WINDS AND POSSIBLY SOME HAIL ALONG THE NRN
PERIPHERY OF THE AFOREMENTIONED COUNTIES AS IT MOVES EAST.  24

&&

.PREV DISCUSSION... /ISSUED 842 PM CDT MON APR 25 2011/

UPDATE...
WINDY CONDITIONS PERSIST ACRS THE REGION THIS EVENING. WIND
ADVISORY REMAINS IN EFFECT FOR ALONG AND SOUTH OF THE I-10
CORRIDOR THROUGH 11 PM...ALTHOUGH SUSTAINED WINDS ARE BEGINNING TO
DIMINISH A BIT. WINDS CONTINUE TO GUST TO 25-30 MPH...BUT
GUSTINESS SHOULD DIMINISH AS WELL AS THE EVENING PROGRESSES.

MADE SOME ADJUSTMENTS TO WIND/TEMP/POP GRIDS AND THEIR ASSOCIATED
PARAMETERS BASED ON RADAR AND OBS DATA. STRONG TO SEVERE STORMS
CONTINUE TO MOVE EAST FM SRN ARK INTO ERN TX. SRNMOST STORMS ARE
HOLDING TOGETHER...BUT BASED ON CURRENT MOTION...LOOK LIKE THEY
WILL PASS NORTH OF THE CWA SO SLT CHC POPS SEEM ADEQUATE AT THIS
TIME. UPDATED ZONES HAVE BEEN SENT.

MARINE...
STRONG WINDS PERSIST OVER THE COASTAL WATERS OUT OF THE SOUTH
AROUND 20 KT. THE STRONG SRLIES LOOK TO CONTINUE THROUGH TUESDAY
NIGHT. WITH THIS IN MIND...WENT AHEAD AND EXTENDED THE SMALL CRAFT
ADVISORY THROUGH 12Z WEDNESDAY AS WINDS SHOULD REMAIN NEAR OR
ABOVE CRITERIA THROUGH THE PERIOD.

24

PREV DISCUSSION... /ISSUED 736 PM CDT MON APR 25 2011/

.00Z TAF DISCUSSION...

AVIATION...
MAIN AVIATION CONCERNS REVOLVE AROUND ANY TSRA POTENTIAL FOR
KAEX. LATEST RADAR IMAGERY SHOWS A FEW VERY LIGHT SHOWERS IN
NORTHERN PORTIONS OF THE FORECAST AREA...WHILE A LARGE COMPLEX OF
TSRA CONTINUES MOVING EASTWARD ACROSS NORTHERN TEXAS.
UNCERTAINTIES REMAIN ON WHETHER THIS COMPLEX OF STORMS CAN
SURVIVE AND REACH NORTHERN PORTIONS OF THE FORECAST AREA LATER
THIS EVENING AND TONIGHT. LAPS ANALYSIS INDICATES A NORTH TO SOUTH
ZONE OF INCREASING CIN AND DECREASING CAPE AROUND KLFK AHEAD OF
THE STORMS...WHICH MAY WEAKEN OR DISSIPATE THE ACTIVITY AS
INDICATED BY THE RUC. ON THE OTHER HAND...NAM AND 4.0 KM WRF
SUGGEST ACTIVITY WILL SURVIVE AND REACH KAEX BETWEEN 03-06Z. DUE
TO THE UNCERTAINTY...WILL MAINTAIN VCTS FOR THE AIRPORT DURING
THAT TIMEFRAME WITH VCSH UNTIL THEN DUE TO THE UNCERTAINTY.
OTHERWISE...MVFR CEILINGS EXPECTED AT AREA AIRPORTS THROUGH THE
NIGHT WITH SOUTH WINDS REMAINING BRISK AROUND 12 KTS WITH HIGHER
GUSTS. WINDS TO ONCE AGAIN TO BE QUITE STRONG TOMORROW WITH
SPEEDS 15-20 KTS AND GUSTS 25-35 KTS.

05

PREV DISCUSSION... /ISSUED 321 PM CDT MON APR 25 2011/

SYNOPSIS...TIGHT GRADIENT BETWEEN A BERMUDA RIDGE AND A FRONTAL
SYSTEM OVER THE SOUTHERN PLAINS WILL CONTINUE STRONG AND GUSTY
SOUTHERLY WINDS OVER THE AREA FOR THE NEXT COUPLE OF DAYS. THAT
FRONTAL SYSTEM TO OUR NORTHWEST HAS BEEN BLOCKED BY THE RIDGE AND
HAS BECOME NEARLY STATIONARY WITH SOUTHWESTERLY FLOW ALOFT ALONG
THE FRONTAL BOUNDARY. A SHORT WAVE TROF WILL WHIP ACROSS THE
NORTHERN PORTION OF THE AREA TONIGHT, WITH SHOWERS AND
THUNDERSTORMS A POSSIBILITY.

SHORT TERM...THE LAKE WIND ADVISORY WILL BE ALLOWED TO EXPIRE
BEFORE THIS EVENING AS WINDS DIMINISH BELOW ADVISORY CRITERIA.
THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS TO OUR NORTH.
UPPER LEVEL. AS OF NOW...THE BEST DYNAMICS FOR SEVERE WEATHER
LOOKS TO STAY TO THE NORTH.

A BAND OF THUNDERSTORMS TERMINATES FROM THE NORTH OVER EAST TEXAS
AND LOOKS TO RIDE JUST NORTH OF THE FORECAST AREA. THAT SAID, WENT
AHEAD AND MENTIONED LOW END CHANCES FOR SHOWERS AND THUNDERSTORMS
TONIGHT DUE TO THE SHORT WAVE EFFECTS AS WELL AS INSTABILITIES
INCREASING INTO THE UPPER 30S TO NEAR 40 FOR K-INDICES TNITE. WENT
WITH A CHANCE OF TSTMS ON TUESDAY MAINLY ACROSS THE NORTHERN ZONES
CLOSER TO THE FRONT WHERE THE BEST MOISTURE AND SURFACE
CONVERGENCE WILL RESIDE.

LONG TERM...THE PACIFIC COLD FRONT FINALLY MOVES THROUGH ON
WEDNESDAY WITH MUCH DRIER AIR BEHIND IT. HUMIDITIES WILL BE VERY
LOW. THE GOOD NEWS IS THAT BUILDING HIGH PRESSURE SHOULD KEEP
WINDS ON THE LIGHT SIDE, HELPING TO MITIGATE THE FIRE DANGER.

THE NEXT BEST CHANCE FOR RAIN LOOKS TO BE SUNDAY AND MONDAY AS
ANOTHER PACIFIC COLD FRONT EASES THROUGH. THERE SHOULD BE
SUFFICIENT MOISTURE BUILT UP AHEAD OF THIS FEATURE FROM A
PROLONGED SOUTHEASTERLY FLOW.

MARINE...WILL MAINTAIN THE SMALL CRAFT ADVISORY THROUGH TONIGHT
DUE TO THE TIGHT SOUTHERLY GRADIENT. AN EXTENSION MAY BE REQUIRED
BUT AS OF NOW THE GRADIENT LOOKS TO DECREASE JUST BEFORE THE ARRIVAL
OF THE FRONT.

SWEENEY

&&

.PRELIMINARY POINT TEMPS/POPS...
KLCH  74  86  71  85 /  10  10  10  10
KBPT  75  86  72  85 /  10  10  10  10
KAEX  71  89  72  83 /  20  20  20  20
KLFT  74  86  75  87 /  10  10  10  20

&&

.LCH WATCHES/WARNINGS/ADVISORIES...
LA...WIND ADVISORY UNTIL 11 PM CDT THIS EVENING FOR ACADIA-CALCASIEU-
     CAMERON-IBERIA-JEFFERSON DAVIS-LAFAYETTE-LOWER ST. MARTIN-
     ST. MARY-UPPER ST. MARTIN-VERMILION.

TX...WIND ADVISORY UNTIL 11 PM CDT THIS EVENING FOR HARDIN-JEFFERSON-
     ORANGE.

GM...SMALL CRAFT ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR CALCASIEU LAKE-
     COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20
     NM-COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT
     20 NM-COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO
     INTRACOASTAL CITY, LA OUT 20 NM-SABINE LAKE-VERMILION BAY-
     WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM
     20 NM TO 60 NM-WATERS FROM INTRACOASTAL CITY, LA TO
     CAMERON, LA EXTENDING FROM 20 NM TO 60 NM-WATERS FROM LOWER
     ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA EXTENDING FROM
     20 NM TO 60 NM.

&&
Hazardous weather outlook, Apr 25, 5:32 AM CDT, 16 hours 58 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LAKE CHARLES LA
532 AM CDT MON APR 25 2011

LAZ027>033-041>045-051>055-TXZ180>182-201-215-216-261045-
VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY-
CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN-
CAMERON-VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-TYLER-JASPER-
NEWTON-HARDIN-JEFFERSON-ORANGE-
532 AM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST
CENTRAL LOUISIANA AND SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

A WIND ADVISORY IS IN EFFECT ONCE AGAIN TODAY FOR SOUTH WINDS 15 TO
25 MPH WITH GUSTS TO 35 MPH.

THUNDERSTORMS ARE FORECAST TO DEVELOP ACROSS EAST CENTRAL TEXAS
THIS AFTERNOON AND EVENING. SOME OF THESE THUNDERSTORMS ARE
FORECAST TO DRIFT TO THE SOUTH INTO THE LAKES REGION OF SOUTHEAST
TEXAS AND CENTRAL LOUISIANA INTO THE OVERNIGHT HOURS. IF THESE
THUNDERSTORMS DO MAKE IT INTO THE AREA...SOME OF THE STORMS MAY BE
SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE MAIN THREAT WITH A
SMALL CHANCE OF A TORNADO. THE SLIGHT RISK AREA EXTENDS NORTHWEST
OF A LINE FROM WOODVILLE TO COLFAX.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS WILL CONTINUE THROUGH WEDNESDAY. SHOWERS AND
THUNDERSTORMS WILL BE POSSIBLE AGAIN TOMORROW NIGHT ACROSS
NORTHERN PORTIONS OF SOUTHEAST TEXAS AND SOUTHWEST LOUISIANA AHEAD
OF A COLD FRONT. SOME OF THESE THUNDERSTORMS COULD BE SEVERE AS
WELL AND A SLIGHT RISK OF SEVERE THUNDERSTORMS NORTH OF A LINE
FROM WOODVILLE TO OPELOUSAS.

.SPOTTER INFORMATION STATEMENT...

LIMITED SPOTTER ACTIVATION MAY BE NEEDED LATE THIS AFTERNOON AND TONIGHT.

GMZ430-432-435-450-452-455-470-472-475-261045-
SABINE LAKE-CALCASIEU LAKE-VERMILION BAY-
COASTAL WATERS FROM CAMERON, LA TO HIGH ISLAND, TX OUT 20 NM-
COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON, LA OUT 20 NM-
COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY,
LA OUT 20 NM-
WATERS FROM CAMERON, LA TO HIGH ISLAND, TX EXTENDING FROM 20 NM
TO 60 NM-
WATERS FROM INTRACOASTAL CITY, LA TO CAMERON, LA EXTENDING FROM
20 NM TO 60 NM-
WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY, LA
EXTENDING FROM 20 NM TO 60 NM-
532 AM CDT MON APR 25 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST
GULF OF MEXICO.

.DAY ONE...TODAY AND TONIGHT

A SMALL CRAFT ADVISORY REMAINS IN EFFECT THROUGH TONIGHT. SOUTH
WINDS 15 TO 30 KNOTS AND SEAS OF 4 TO 7 FEET ARE EXPECTED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG ONSHORE FLOW WILL CONTINUE THROUGH WEDNESDAY FOLLOWED BY
STRONG OFFSHORE FLOW IN THE WAKE OF A COLD FRONT LATE WEDNESDAY
AND WEDNESDAY NIGHT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

The office that day

Everything else NWS Lake Charles, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 25, 11:08 PM CDTWind AdvisoryLCHHardin, Tyler41 hr
Apr 25, 11:20 PM CDTTornado WarningLCHJasper25 min
Apr 25, 11:28 PM CDTSevere Thunderstorm WarningLCHJasper, Newton, Tyler62 min
Apr 25, 11:43 PM CDTTornado WarningLCHJasper, Newton32 min
Apr 26, 12:14 AM CDTTornado WarningLCHNewton31 min
Apr 26, 12:35 AM CDTSevere Thunderstorm WarningLCHJasper, Tyler55 min
Apr 26, 12:43 AM CDTTornado WarningLCHNewton47 min
Apr 26, 1:13 AM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Tyler62 min
Apr 26, 2:06 AM CDTSevere Thunderstorm WarningLCHJasper, Newton24 min
Apr 26, 2:23 AM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Tyler52 min
Apr 26, 2:56 AM CDTTornado WarningLCHHardin34 min
Apr 26, 3:15 AM CDTSpecial Weather StatementLCHNewton45 min
Apr 26, 3:17 AM CDTSevere Thunderstorm WarningLCHHardin, Jasper, Jefferson, Newton, Orange58 min
Apr 26, 4:09 AM CDTSevere Thunderstorm WarningLCHOrange66 min
Apr 26, 4:33 AM CDTSpecial Weather StatementLCHOrange57 min

Nearby

Severe Thunderstorm Warnings in Texas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.